Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I have severe sore throat after cervical surgery

Severe soar throat after discectomy and titanium implant c7 d1. Doctors exclud any digestiv problem. Does anyone have a rational explanation ? And a solution to stop my pain ?
Asked On : Fri, 24 Dec 2010
Answers:  2 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the throat pain , is may be , they would have operated you under general anasthesia,
for which ET(endotraheal tube) will be used...
hence you have pain... analgesic is enough..
not to worry about it...
Hope I have answered your question..

Answered: Wed, 24 Aug 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
THanks for the query

You might be suffering from post op sore throat due to anesthetia given. It need not be treated if u r not having fever. Keeep chewing on lozenges

Have a healthy living
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor